Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Bicombinants of the rational plane quartic and combinant curves of the rational plane quintic


Author: J. E. Rowe
Journal: Trans. Amer. Math. Soc. 13 (1912), 387-404
MSC: Primary 14H45
MathSciNet review: 1500924
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45

Retrieve articles in all journals with MSC: 14H45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500924-7
Article copyright: © Copyright 1912 American Mathematical Society